# SDR AU510001800

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 150H
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 4118991
- Part serial: 67891
- Condition: Corroded
- Location: Fuselage
- Part time: 2,482 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT LANDING GEAR GEAR ATTACHMENT SADDLE (STIFFENER) CORRODED IN AFT LOWER SECTION.  EVIDENCE OF DELAMINATION THROUGH THE FULL HEIGHT OF THE LOWER SECTION. SEE ATTACHMENT FOR PHOTOGRAPHS OF DEFECT. (CASA NR 510001800)
